If you need an accessible version of this item please contact JSTOR User Support

Estimation of Relationships for Limited Dependent Variables

James Tobin
Econometrica
Vol. 26, No. 1 (Jan., 1958), pp. 24-36
Published by: Econometric Society
DOI: 10.2307/1907382
Stable URL: http://www.jstor.org/stable/1907382
Page Count: 13
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Estimation of Relationships for Limited Dependent Variables
Preview not available

Page Thumbnails

  • Thumbnail: Page 
24
    24
  • Thumbnail: Page 
25
    25
  • Thumbnail: Page 
26
    26
  • Thumbnail: Page 
27
    27
  • Thumbnail: Page 
28
    28
  • Thumbnail: Page 
29
    29
  • Thumbnail: Page 
30
    30
  • Thumbnail: Page 
31
    31
  • Thumbnail: Page 
32
    32
  • Thumbnail: Page 
33
    33
  • Thumbnail: Page 
34
    34
  • Thumbnail: Page 
35
    35
  • Thumbnail: Page 
36
    36